Banakh, Taras and Dudko, Artem and Repovs, Dusan - Symmetric monochromatic subsets in colorings of the Lobachevsky plane

dmtcs:524 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 1
Symmetric monochromatic subsets in colorings of the Lobachevsky plane

Authors: Banakh, Taras and Dudko, Artem and Repovs, Dusan

We prove that for each partition of the Lobachevsky plane into finitely many Borel pieces one of the cells of the partition contains an unbounded centrally symmetric subset.


Source : oai:HAL:hal-00990434v1
Volume: Vol. 12 no. 1
Section: Combinatorics
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: Partition,central symmetry,monochromatic set,Borel piece,Lobachevsky plane,Poincare model,Borel k-partition,coloring,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 28 times.
This article's PDF has been downloaded 84 times.